MAUDE Adverse Event Report: OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE

OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE
Model Number P-50 PL
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported the shunt found to be in an awkward position during implantation.The surgery site was opened and it was found that sclera was torn and the shunt was unstable.The shunt was removed during the same procedure and the case was converted to be a trabeculectomy.No patient injury was noted.Additional information was requested.
 
Additional Manufacturer Narrative
Customer reported that a shunt ¿that had a problem".No other complaints for this lot.The sample has not been received; therefore, the condition of the product could not be verified and visual inspection could not be performed.The device history record (dhr) for the batch was reviewed.No abnormalities were found during the dhr review and the product was released according to company release criteria.Since the sample has not been received, the root cause can not be determined and the complaint cannot be confirmed.The manufacturer internal reference number is: (b)(4).

Brand Name
EX-PRESS GLAUCOMA FILTRATION DEVICE
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS  90850
MDR Report Key12012471
Report Number3003701944-2021-00018
Device Sequence Number17238029
Product Code KYF
UDI-Device Identifier00380650704931
UDI-Public380650704931
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K012852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberP-50 PL
Device Catalogue Number47053
Device Lot Number073288
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;